# SDR 08FDEA04259

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65593184
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY FAIRING SUPPORT CHANNEL AT BS 776 LBL9-RBL9 CORRODED ON INNER SURFACE. CORROSION FOUND OUT OF LIMITS REF SRM 53-10-1.  REMOVED PANELS 3358L, 3458R &   3217 FOR ACCESS REF SRM51-30-2.  REMOVED STIFFNER,  BRACKET, & CHANNEL.   FABRICATED NEW STIFFNER,  BRACKET, & CHANNEL REF SRM 51-20-1. HEAT TREATED TO T6 REF FORM 8130-3 2008-09-134 & 2008-09-135.  REINSTALLED AFTER TREAT AND PRIME REF SRM 51-10-2 &51-30-2 P1-7. REINSTALLED PANELS 3358L, 3458R &3217 REF SRM 51-30-2 P1-7. THIS IS CLASSIFIED AS A MINOR REPAIR.
